Necessary conditions for optimality for certain systems with distributed parameters and with control in the coefficients multiplying the highest derivatives
Differencialʹnye uravneniâ, Tome 18 (1982) no. 6, pp. 1028-1036
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_6_a12,
author = {G. F. Kuliev and K. K. Gasanov},
title = {Necessary conditions for optimality for certain systems with distributed parameters and with control in the coefficients multiplying the highest derivatives},
journal = {Differencialʹnye uravneni\^a},
pages = {1028--1036},
year = {1982},
volume = {18},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_6_a12/}
}
TY - JOUR AU - G. F. Kuliev AU - K. K. Gasanov TI - Necessary conditions for optimality for certain systems with distributed parameters and with control in the coefficients multiplying the highest derivatives JO - Differencialʹnye uravneniâ PY - 1982 SP - 1028 EP - 1036 VL - 18 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_6_a12/ LA - ru ID - DE_1982_18_6_a12 ER -
%0 Journal Article %A G. F. Kuliev %A K. K. Gasanov %T Necessary conditions for optimality for certain systems with distributed parameters and with control in the coefficients multiplying the highest derivatives %J Differencialʹnye uravneniâ %D 1982 %P 1028-1036 %V 18 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1982_18_6_a12/ %G ru %F DE_1982_18_6_a12
G. F. Kuliev; K. K. Gasanov. Necessary conditions for optimality for certain systems with distributed parameters and with control in the coefficients multiplying the highest derivatives. Differencialʹnye uravneniâ, Tome 18 (1982) no. 6, pp. 1028-1036. http://geodesic.mathdoc.fr/item/DE_1982_18_6_a12/